Sudafed Sinus Pressure and Pain Tablets

or

7 items left


Sudafed Sinus Pressure and Pain Tablets provide effective relief from the symptoms of nose and sinus congestion, headache, pressure, pain, inflammation and fever associated with colds and flu. The pharmacy only, maximum strength tablets non-drowsy formula works quickly on your symptoms, allowing you to get on with your day.

Always read the product information before use. Adults and adolescents over 12 years of age should take one or two tablets with a glass of water up to three times a day. The tablets should preferably be taken with or after food. Leave at least four hours between doses. Do not take more than six tablets in 24 hours. Do not give to children under 12 years old.

Sudafed Sinus Pressure and Pain Tablets contain Pseudoephedrine Hydrochloride to effectively relieve nose and sinus congestion. They also contain Ibuprofen, a powerful anti-inflammatory painkiller that relieves pain, headaches and inflammation, and reduces your temperature.

Do not exceed the recommended dose of this medicine which should be used for the shortest possible time to relieve symptoms. If your symptoms persist or get worse despite treatment, seek medical advice from your doctor or pharmacist. Do not use this medicine for more than 10 days without consulting a doctor. Keep all medicines out of sight and reach of children. Always read the product information before use.


Vendor: Sudafed


Pin It